UNIGE document Scientific Article
previous document  unige:101766  next document
add to browser collection
Title

Computing the distribution of quadratic forms in normal variables

Author
Published in Biometrika. 1961, vol. 48, no. 3-4, p. 419-426
Collection Open Access - Licence nationale Oxford University Press
Identifiers
Full text
Article (Published version) (385 Kb) - public document Free access
Structures
Citation
(ISO format)
IMHOF, Jean-Pierre. Computing the distribution of quadratic forms in normal variables. In: Biometrika, 1961, vol. 48, n° 3-4, p. 419-426. doi: 10.1093/biomet/48.3-4.419 https://archive-ouverte.unige.ch/unige:101766

530 hits

421 downloads

Update

Deposited on : 2018-01-30

Export document
Format :
Citation style :